Yellow discharge that went away when starting birth control, 2 weeks later it's back but starting to go away again. no odour or itching/burning?
1 doctor answer • 2 doctors weighed in
Infectious Disease 53 years experience
Infection? STD?: Vaginal moisture -- enough to cause discharge -- could result from hormonal changes with oral contraceptive. However, colored discharge (yellow, green, etc) often indicates infection, including STDs like chlamydia or gonorrhea. See your doctor soon, or your local public health STD clinic. (GGD Amsterdam provides among the best STD services worldwide.) Good luck!
2.4k viewsReviewed >2 years ago
Last updated Aug 20, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.